CureZone   Log On   Join
 

Re: Please Help!! Cramps and diarrhea by mickey69 ..... Mirena, Skyla IUD Forum

Date:   7/24/2007 8:28:00 PM ( 15 years ago ago)
Hits:   61,148
URL:   https://www.curezone.com/forums/fm.asp?i=925977

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

hey there,
my answer to just about anythink is get the IUD out of you.
it sounds like all the side effects that we all are having, But, i cant say much for the diarahia part becourse i have read most of everythink on here and havent seen much about it, but that dont mean that it isent from the IUD, but everythink else you are feeling is, iam pretty sure of it.so, here is my INPUT, get it out of you and see what happens after that. i had my IUD for 13 month and my side effect didnt start untill i was in it for a good 9 month or so. so yes it could be the IUD
the doc, will tell you that it could not be the IUD, but listing to your boddy, it knows whats good for it and what isent.
if you get it out, its a piece of cake , unless there are problemes, dont wanto scare you, just wanto let you know.
good luck and keep us posted.
mickey
 

<< Return to the standard message view

fetched in 0.05 sec, referred by www.curezone.com/forums/fmp.asp?i=925977